# SDR 97FDEA00228

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: FCA21071
- Condition: Inoperative
- Location: P4 Panel
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PASSING 7,000 FT, FIRE BELL WENT OFF WITH FIRE LIGHTS ON GLARESHIELD.  NO FIRE HANDLES ILLUMINATED, REPEAT GRIPE.  FOUND DEFECTIVE RELAY R198.  REMOVED AND REPLACED SAME, OPERATIONAL CHECKED GOOD.  RAN ENGINES ON GROUND, ALL OPERATIONAL CHECKS GOOD.  NO MASTER WARNINGS LIGHTS AND NO BELLS.
